# SDR SWIA201743336

- Difficulty date: May 8, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 36,887 hours, 31,322 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR TE RIB WS 53.6 HAD HEAVY CORROSION AND CRACKS WITH LWR AFT CORNER MISSING.   REMOVED AND REPLACED THE RIB IAW SRM. NO LEAKS NOTED.
